MathSciNet Relay Station
MathSciNet bibliographic data
MR1304179 57M25 (92E10)
Liang, Chengzhi; Mislow, Kurt On Borromean links. J. Math. Chem. 16 (1994), no. 1-2, 27–35.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement